If you take too much dihydrocodeine you may feel: very sleepy, sick or dizzy find it difficult to breathe become unconscious Go to Children 12 to 15 years — 1 tablet up to 4 times in 24 hours. You could dyeramol ask your pharmacist for advice on other ways to help you remember to take your medicine.
Take the co-dydramol box, or the leaflet inside the packet, plus any remaining medicine with you. Taking too much can be very dangerous because the paracetamol in it can cause liver damage.
The tablets contain either 7. Get someone else to drive you or call for an ambulance. It's best to take them with or soon after a meal or snack. The cs dose is between 0.
The usual dose is between 60mg and mg, taken twice a day. Usually you'll start on a low dose of standard dihydrocodeine. If you forget to take a dose, check the patient information leaflet inside the packet or ask a pharmacist or doctor for advice on what to do. You will usually take co-dydramol when everyday painkillers — such as aspirinibuprofen and paracetamol — have not worked on their own.
Dihydrocodeine: painkiller - nhs
This medicine usually comes as tablets. You're more likely to have side effects if you take the higher strengths of dihydrocodeine. However, this is rare if you're taking it as a painkiller and your doctor reviews your treatment regularly. Important The maximum dose in 24 hours for: adults is 8 co-dydramol tablets children is 4 co-dydramol tablets, unless dydramop doctor prescribes a higher dose How long to take it for If codaamol bought co-dydramol from a pharmacy, do not take it for more than 3 days.
It's possible to become addicted to the dihydrocodeine in co-dydramol.
Do not measure the liquid with a kitchen teaspoon because it will not give the right amount. Some tablets have a line down the middle to help you break them into 2 halves.
This is particularly pertinent as higher strength co-dydramol enters the market. Dihydrocodeine can cause withdrawal problems.
Co-dydramol: painkiller containing paracetamol and dihydrocodeine - nhs
Co-dydramol is not suitable for some people. If you often forget doses, it may help to set an alarm to remind you. How much to take Adults 16 years and older — 1 to 2 co-dydramol tablets of any strength up to 4 times in 24 hours. Liquid The usual dose of dihydrocodeine liquid is one to three 5ml spoonfuls taken every 4 to 6 hours.
Get the app
These give the amount of dihydrocodeine followed by the amount of paracetamol. What if I forget to take it? Do not take dihydrocodeine with painkillers that contain codeine. Who can and cannot take it Adults and children aged 4 years and over can take dihydrocodeine. One 5ml spoonful has 10mg of dihydrocodeine in it 3 spoonfuls contain 30mg. Ask a dydramoll for one if you do not have it. Do not stop taking the medicine suddenly.
Scenario: co-dydramol strengths | pharmacy magazine
Tell your doctor if the side effects bother you or do not go away. This is usually done in hospital. It also comes mixed with paracetamol, this is called co-dydramol. Never take 2 doses at the same time to make up for a forgotten one. Swallow the tablets whole with codmol.
Do not coadmol co-dydramol with paracetamol or other medicines that contain paracetamol. How often you take your tablets will depend on the strength. Never take double doses of co-dydramol, and never take extra doses to catch up.
For children aged between 4 and 11 years dose is worked out based on weight.